Tribasic integrals and identities of Rogers-Ramanujan type

M. E.H. Ismail, D. Stanton

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


Some integrals involving three bases are evaluated as infinite products using complex analysis. Many special cases of these integrals may be evaluated in another way to find infinite sum representations for these infinite products. The resulting identities are identities of Rogers-Ramanujan type. Some integer partition interpretations of these identities are given. General- izations of the Rogers-Ramanujan type identities involving polynomials are given again as corollaries of integral evaluations.

Original languageEnglish (US)
Pages (from-to)4061-4091
Number of pages31
JournalTransactions of the American Mathematical Society
Issue number10
StatePublished - Oct 2003


Dive into the research topics of 'Tribasic integrals and identities of Rogers-Ramanujan type'. Together they form a unique fingerprint.

Cite this